# SDR CALA9801356

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 AND 10 INCH CRACK ON TOP OF LT WING LEADING EDGE PANEL BETWEEN SLATS NR 3 AND NR 4.  REPAIRED IAW SRM 51-20-01 AND 51-70-17.
